# SDR AALA20100401TUL04

- Difficulty date: April 1, 2010
- Submitted: September 14, 2010
- Operation: Air carrier
- Aircraft: N592AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53255
- Aircraft time: 59,082 hours, 24,818 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLENDED OUT INTERNAL SKIN CORROSION AROUND LEFT ALTERNATE STATIC PORT HOLE.  INSTALLED REPAIR PER SRM 53-04-00 FIGURE 12C.
